# SDR DXTR2019042901

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: General aviation
- Aircraft: N109QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9589
- Aircraft time: 4,910 hours, 2,144 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: GD47716705
- Part serial: NSN
- Condition: Worn
- Location: Aft Service Bay
- Part time: 4,910 hours, 2,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 HYDRAULIC TUBE BRACKET SUPPORT (P/N GD477-1670-5) IN AFT SERVICE BAY HAS ELONGATED HOLE.  REPAIRED IAW BOMBARDIER DWG KGC99-1578-3 & BOMBARDIER DWG KGC991-1578-3L
